MathSciNet Relay Station
MathSciNet bibliographic data
MR2176398 41A46 (30D55 30E10 46E35)
Fang, Gensun; Li, Xuehua Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy-Sobolev classes. Math. Comp. 75 (2006), no. 253, 241–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement